Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have spotting, despite taking promolut, periods time. Normal bleeding?

hi, its my period time. but i am getting spotting,after that i took promolut n,but still get spotting.after 2, 3 days will i get normal bleeding or not?
please give me the reply
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
in some women before mentruation begins there will be some slotting for 2-3days continied by regular periods.Its absolitely normal nothing to worry about it.But of it associated with any bad smell you need to keep in mind about the infections and for that proper antibiotic treatment is necessary after consulting your
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor